# SDR USAA2014020400014

- Difficulty date: February 4, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 16,219 hours, 6,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT TEST FAIL EXIT SIGNS, EMERGENCY POWER SUPPLY UNIT 11 WL EXT L & 12 WL EXT A.  PERFORMED RESET ON EMERGENCY POWER SUPPLY UNIT 11 WL & 12 WL.  OPERATIONS CHECKED GOOD IAW MM 33-10.
